Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 143

All articles in this issue are freely accessible.

Solvable primitive permutation groups of low rank
David A. Foulser.
Trans. Amer. Math. Soc. 143 (1969), 1-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0257199
Analytic and entire vectors for representations of Lie groups
Roe W. Goodman.
Trans. Amer. Math. Soc. 143 (1969), 55-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248285
Analytic sheaf cohomology groups of dimension $n$ of $n-dimensional$ $complex$ $spaces.$
Yum-tong Siu.
Trans. Amer. Math. Soc. 143 (1969), 77-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252684
Analytic functions with quasi-analytic boundary values
William A. Groening.
Trans. Amer. Math. Soc. 143 (1969), 95-107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412426
Families of arcs in $E^{3}$
R. B. Sher.
Trans. Amer. Math. Soc. 143 (1969), 109-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251705
Directed Banach spaces of affine functions
Leonard Asimow.
Trans. Amer. Math. Soc. 143 (1969), 117-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247419
Semisimple bands
B. D. Arendt.
Trans. Amer. Math. Soc. 143 (1969), 133-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246986
Piercing points of crumpled cubes
L. D. Loveland.
Trans. Amer. Math. Soc. 143 (1969), 145-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247619
Some function-theoretic aspects of disconjugacy of linear-differential systems
Meira Lavie.
Trans. Amer. Math. Soc. 143 (1969), 153-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249703
Brownian local times and taboo processes
Frank B. Knight.
Trans. Amer. Math. Soc. 143 (1969), 173-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253424
Constructive techniques in rational approximation
T. W. Gamelin and J. Garnett.
Trans. Amer. Math. Soc. 143 (1969), 187-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249639
Generic properties of polynomial vector fields at infinity
Enrique A. González Velasco.
Trans. Amer. Math. Soc. 143 (1969), 201-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252788
Some tameness conditions involving singular disks
Warren White.
Trans. Amer. Math. Soc. 143 (1969), 223-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248790
Diagonal nuclear operators on $l_{p}$ spaces
Alfred Tong.
Trans. Amer. Math. Soc. 143 (1969), 235-247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251559
On the minimal property of the Fourier projection
E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert.
Trans. Amer. Math. Soc. 143 (1969), 249-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256044
Mapping cylinder neighborhoods
Victor Nicholson.
Trans. Amer. Math. Soc. 143 (1969), 259-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248788
Harmonic analysis of local times and sample functions of Gaussian processes
Simeon M. Berman.
Trans. Amer. Math. Soc. 143 (1969), 269-281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248905
Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. III
Charles Goldstein.
Trans. Amer. Math. Soc. 143 (1969), 283-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0609010
Representations of semigroups and the translational hull of a regular Rees matrix semigroup
Mario Petrich.
Trans. Amer. Math. Soc. 143 (1969), 303-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246984
Hypergeometric operator series and related partial differential equations
L. R. Bragg.
Trans. Amer. Math. Soc. 143 (1969), 319-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248439
On Bazilevič and convex functions
Mamoru Nunokawa.
Trans. Amer. Math. Soc. 143 (1969), 337-341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249597
Zeros of entire functions
Hans-J. Runckel.
Trans. Amer. Math. Soc. 143 (1969), 343-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252641
Characterizations of functions with higher order derivatives in $\mathcal{L}_{p}$
J. W. Jerome and L. L. Schumaker.
Trans. Amer. Math. Soc. 143 (1969), 363-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0264001
On the Hauptvermutung for a class of open manifolds
A. J. Machusko.
Trans. Amer. Math. Soc. 143 (1969), 373-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251733
Ascoli theorems and the exponential map
N. Noble.
Trans. Amer. Math. Soc. 143 (1969), 393-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248727
Manifold phenomena in the theory of polyhedra
Ethan Akin.
Trans. Amer. Math. Soc. 143 (1969), 413-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253329
On a coefficient problem in univalent functions
Dean Phelps.
Trans. Amer. Math. Soc. 143 (1969), 475-485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249601
$UV$ properties of compact sets
Steve Armentrout.
Trans. Amer. Math. Soc. 143 (1969), 487-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273573
Homotopy properties of decomposition spaces
Steve Armentrout.
Trans. Amer. Math. Soc. 143 (1969), 499-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273574
Polynomials of interpolation and approximation to meromorphic functions
E. B. Saff.
Trans. Amer. Math. Soc. 143 (1969), 509-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252656
Self-equivalences of $S^{n}×S^{k}$
Jerome Levine.
Trans. Amer. Math. Soc. 143 (1969), 523-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248848
Uniform approximation on a real-analytic manifold
Michael Freeman.
Trans. Amer. Math. Soc. 143 (1969), 545-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248525
A lower bound for the $Δ$-Nielsen number
Robin B. S. Brooks and Robert F. Brown.
Trans. Amer. Math. Soc. 143 (1969), 555-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276959
American Mathematical Society